| Catalog Number |
2477-0007 |
| Medical Device Problem Code |
Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris smartsite pump infusion set had flow issues.The following information was received by the initial reporter with the following verbatim.It was reported by customer that the lack of strong flow of their gravity hand pump blood set #10010903 and the pump set when run as gravity.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of flow issues - accuracy could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material 2477-0007 because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.